MathSciNet Relay Station
MathSciNet bibliographic data
MR2272139 53A10 (32H30)
Jin, Lu; Ru, Min Values of Gauss maps of complete minimal surfaces in $\Bbb R^m$ on annular ends. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1547–1553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement